# SDR AALA201505219004

- Difficulty date: May 17, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D53471123203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK CORROSION ON BULK CARGO COMPARTMENT SUPPORT FRAME WEB BETWEEN FRAME 69 & 70 AT STRINGER 23R.  REPLACED BULK CARGO COMPARTMENT SUPPORT FRAME WEB IAW SRM 51-72-11 & DWG D53474180.
